# SDR 2008UALA02254

- Difficulty date: April 14, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N367UA
- Make and model: Boeing 737322
- Aircraft serial: 24536
- Aircraft time: 52,431 hours, 36,234 cycles
- Engine: Ge CFM56*
- System (JASC): 3510 · Crew Oxygen System
- Part: Harness
- Condition: Leaking
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW OXYGEN SYSTEM-LOW.  RECORD PRESSURE PRIOR TO SERVICING.  FOUND FIRST OBSERVERS O2 MASK INFLATABLE HARNESS HAS HOLE AND WON`T INFLATE.
SERVICED SYSTEM. AND REPLACED MASK.  AC OK FOR SERVICE.
